Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Had vertigo. Inserted tube in ear. Why does head feel heavy?

I HAD A VERTIGO 6 MONTH AGO AND I VISITED TO ENT SPECLIST HE HAD INSERTED A TUBE IN MY EAR BY MINOR OPERATION. WHEN AGAIN I EXMINED HE TOLD THAT I RECOVERED FROM THAT DISEASE BUT FROM THAT TIME TILL DATE I FELT HEAVYNESS IN MY HEAD,SOMETIME ON LEFT SIDE,SOMETIME RIGHT SIDE. i ALSO DONE THE MRI OF BRAIN BUT NOTHING OCCURED. ALSO NOTE THAT IT WAS MAINELY HAPPENED IN THE EVENING TIME & I AM IN THE PROFESSION OF ACCOUNTS.SO 10-12 HOURS I M WORKING IN COMPUTER. i ALSO CHECKUP MY EYES BUT IT IS OK AND ALSO VISITED TO NEUROSURGEN BUT HE DIDN T FIND ANY SYNTOMS. PLEASE ADVICE WHY IT IS HAPPENING.
Asked On : Thu, 20 Sep 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Dear Vinay
Hello I am Dr Ravinder Sharma ENT surgeon
On the basis of information provided it appears that you have
1. Tension headache - Possibly related to your work and sitting on computers for long
2. Reappearance of fluid in ear - As the tube inserted would have been out by now there may be
reappearance of fluid which may also give this feeling. But then if it is so it should be there in morning and evening
I would advise to take physician consultation. A normal MRI rules out the other possibilities. Pure tone audiometry (at ENT clinic) will help you in telling ear as a cause of heaviness. If hearing is normal (on audiometry) fluid in ear is ruled out

I hope this answers your concerns. Feel free to contact me if your need more information on this

With warm regards
Ravinder Sharma
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor